Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lexiva Rash
Dec 1, 2005

I am currently taking Lexiva, norvir and Truvada combo and have been experiencing a rash on my face. little bumps on my forehead, face etc. and it's really bothersome. My dematologist gave me mometasone furoate cream 1% to put on my face which seems to prevent it, but was told that is not a long term solution. Plus it seems to turn my face a bit red. I tried Zyrtec thinking that would work but after 4 days the bumps came back.... My dr. suggests i don't switch meds again. I guess since i've been poz for over 11 years and have been on many meds he doesn't want to switch. + the fact that it appears to be working for me. Is there any other way or suggestion you can provide for handling this side effect?

Response from Dr. Henry

Hard to tell from your description whether you are having seborrhea perhaps or molloscum or other types of skin conditions. Sometimes facial rashes are helped by steroids (like you are getting) and further helped by topical antifungals like Nizoral cream and use of an antifungal or antiseborrhea shampoo as a facial soap. KH



Previous
More Good Med News
Next
ulnar neuropathy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement